Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Spectral type of the shift transformation of differential processes with stationary increments


Author: Kiyosi Itô
Journal: Trans. Amer. Math. Soc. 81 (1956), 253-263
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0077017-0
MathSciNet review: 0077017
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Doob, Stochastic processes, New York, 1952. MR 0058896 (15:445b)
  • [2] P. R. Halmos, Introduction to Hilbert space and the theory of spectral multiplicity, New York, 1951. MR 0045309 (13:563a)
  • [3] K. Itô, On stochastic processes, Jap. J. Math. vol. 18 (1942) pp. 261-301. MR 0014629 (7:312d)
  • [4] -, Multiple Wiener integral, Jour. of Math., Soc. of Japan, vol. 3 (1951) pp. 157-169. MR 0044064 (13:364a)
  • [5] -, Complex multiple Wiener integral, Jap. J. of Math. vol. 22 (1952) pp. 63-86. MR 0063609 (16:151b)
  • [6] S. Kakutani, Determination of the spectrum of the flow of Brownian motion, Proc. Nat. Acad. Sci. U.S.A. vol. 36 (1950) pp. 319-323. MR 0035924 (12:33b)
  • [7] P. Lévy, Théorie de l'addition des variables aléatoires, Paris, 1937, rev. ed., 1954.
  • [8] J. v. Neumann, Zur Operatorenmethode der klassischen Mechanik, Ann. of Math. vol. 33 (1932) pp. 587-648.
  • [P] R. Halmos and J. v. Neumann, Operator methods in classical mechanics, II, Ann. of Math. vol. 43 (1942) pp. 332-350. MR 0006617 (4:14e)
  • [9] I. E. Segal, Tensor algebras over Hilbert spaces. I, Trans. Amer. Math. Soc. vol. 81 (1956) pp. 106-134. MR 0076317 (17:880d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0077017-0
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society